# SDR UIEA2019121086021

- Difficulty date: December 8, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,408 hours, 17,477 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 667
- Condition: Malfunctioned
- Location: Cockpit Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

COCKPIT TEMP REGULATION IS ERRATIC, VALVE CYCLES FROM WARM TO COLD (FULL DEFLECTION). COCKPIT TEMP VARIES CONSTANTLY, UNABLE TO COOL COCKPIT BELOW 21C. ( TRANSFERRED TO DMI 121748 PER MEL 21-61-04-02. PLACARDS INSTALLED AND MCC NOTIFIED.  LP 1224647 - M11: REMOVED AND REPLACED FLIGHT DECK TRIM AIR MODULATING VALVE IAW AMM 21-61-02, OPS CHECK GOOD. THIS CLEARS MDDR 121748. MCC NOTIFIED AND PLACARD REMOVED.    )
